# SDR AALA20071943

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE EXIT DOOR INOPERATIVE.   REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
